Hıra, Fatma2019-06-272019-06-272017Hıra, F. (2017). A trace formula for the sturm-liouville type equation with retarded argument. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 66(1), 124-132.1303-5991https://hdl.handle.net/11491/3484researchIn this paper, we deal with a discontinuous Sturm-Liouville problem with retarded argument and eigenparameter-dependent boundary conditions. We obtain the asymptotic formulas for the eigenvalues and the regularized trace formula for the problem.eninfo:eu-repo/semantics/openAccess[Belirlenecek]A trace formula for the sturm-liouville type equation with retarded argumentArticle66112413210.1501/C om m ua1_ 0000000782N/A